Veganin Tablets include caffeine, codeine, and paracetamol for the relief of acute moderate pain and fever.
Veganin are white capsule-shaped film-coated tablets which contain three active ingredients that cohesively work together to enhance their combined pain relief effects. These include paracetamol, caffeine and codeine. Paracetamol helps reduce fever and relieves pain, while codeine belongs to a class of medicines called opioid analgesics which relieve pain by helping to reduce the brain's awareness of pain. Caffeine is included as it acts as a stimulant to increase the pain relieving action of paracetamol.Veganin Tablets are an ideal treatment for the relief of a migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat, fever, and aches and pains related to colds & flu. They are suitable for vegans and vegetarians as they are free of ingredients derived from animals. .
Adults and children over 12 years: 2 tablets every 4 to 6 hours. Swallow tablets whole with a glass of water. Do not take more than 8 tablets in 24 hours.
Each Film-Coated Tablet contains Paracetamol 500mg, Codeine Phosphate 8mg, Caffeine 30mg.
Suitable For adults and children over the age of 12 years.
Not suitable for children under 12 years. Do not exceed the stated dose. If symptoms persist consult your doctor. If you need to take this medicine for more than 3 days you should seek medical consultation. Do not take with any other products containing paracetamol. Immediate medical advice should be sought in the event of an overdose. Veganin contains codeine which can cause addiction if you take it continuously for more than 3 days.